Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Effects Of Hiv And Aids

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

side effects? (HIV versus AIDS, 2010)

my boyfriend and I were infected around the same time 3 years ago. I am still healthy and my doctor does not recommend that i start medication yet. My boyfrind however was started on Atripla immediatly due to a broncial infection. to make a long...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...problems. There are several possibilities that need to be evaluated. If his current doctor isn't helping, I'd recommend he consider getting a second opinion from an HIV specialist physician. Could some of his symptoms be drug-related side effects... Read more »

HIV/AIDS Side Effects..

Hey are there any side effects when you have HIV?Like Hair loss.....Sickness.....Weight... Read more »

Thrush, an HIV/AIDS side effect

My son has AIDS, he gets thrush among many other things, but this is really a bad side effect. ... Read more »
Articles
Henry J. Kaiser Family Foundation

Protein Accumulation Might Cause Fat Deposits, Other Side Effects in HIV-Positive People Taking Protease Inhibitors, Study Says

... Similarities between genetic conditions that cause early aging and side effects experienced by some HIV-positive people when taking protease inhibitors might explain the fat accumulation associated Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Read more »
Project Inform

Two Studies Show Kaletra and Isentress Similarly Suppress HIV, Yet Have Different Side Effects

...(lipids). The percent of people maintaining optimal viral suppression was slightly higher among those on Kaletra in both studies. Side effects were similar between the groups, though Isentress did not cause the abnormal lipid levels seen in... Read more »
Henry J. Kaiser Family Foundation

HIV Drug Linked to Serious Liver Side Effects, Health Canada Warns

...officials and Tibotec, a division of drug maker Janssen-Ortho, are advising patients taking Prezista (darunavir) that serious liver side effects have been linked to the drug. Prezista is used, in combination with ritonavir and other HIV drugs,... Read more »
Connect With Others

Cool video on HIV treatment side effects

Posted by ScotCharles, 1 Reply
...http://aegis.healthology.com/webcast_transcript.asp?f=hiv&c=hiv_nrtisidefx&b=aegis Read more »

HIV side effects? (heart attacks & seizures)

Posted by Carrie, 1 Reply
...(he's not exactally sure). We are both aware that his previous using caused damage, but I'm really getting concerned that his HIV status is kind of in like a faster process. He was diagnosed this past summer and his numbers are undetectable (from... Read more »

HIV/AIDS and CAM

Posted by bradford, 1 Reply
...interruptions. A daily regimen while confined to a lifestyle of taking medications and the fact that many were unable to handle the side effects of the HIV/AIDS medications, prompted individuals to stop taking their medications, for months or... Read more »

The way we address HIV is cause for concern

Posted by bradford
...release of drugs and the direction was set! High dosages and problems with toxicity played a major role in many of the lives considered plagued with HIV. What has happened is that the pharmaceutical companies have manipulated the shape of AIDS.... Read more »